ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О множестве предельных точек частных сумм векторных рядов

Меграбян, Р. М. (1985) О множестве предельных точек частных сумм векторных рядов. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (2). pp. 64-67. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
6Mb

Item Type:Article
Additional Information:Վեկտորական շարքերի մասնական գումարների սահմանային կետերի բազմության մասին։ On the set of limit points of partial sums of vector series.
Uncontrolled Keywords:Մեհրաբյան Ռ. Մ., Megrabian R. M.
Subjects:Q Science > QA Mathematics
ID Code:4806
Deposited By:NAS Reports
Deposited On:01 Feb 2013 16:20
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page